# SDR AALA202311212225

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 28,784 hours, 3,921 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Zone 300 - Stabs
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL INTO PHL DUE A STABILZER L2 EICAS MESSAGE. THE AIRCRAFT LANDED SAFELY AT PHL AND TAXIED TO THE GATE. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE STABILZERS PER FIM TASK 27-401F-11A-412A-A WITH NO DEFECTS NOTED.
